Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Holomorphic Quillen determinant line bundles on integral compact Kähler manifolds
Other Titles: Holomorphic Quillen determinant line bundles on integral compact Kahler manifolds
Author: Dey, R.
Varghese, M.
Citation: Quarterly Journal of Mathematics, 2013; 64(3):785-794
Publisher: Oxford Univ Press
Issue Date: 2013
ISSN: 0033-5606
Statement of
Rukmini Dey and Varghese Mathai
Abstract: We show that any compact Kahler manifold with integral Kahler form, parametrizes a natural holomorphic family of Cauchy–Riemann operators on the Riemann sphere such that the Quillen determinant line bundle of this family is isomorphic to a sufficiently high tensor power of the holomorphic line bundle determined by the integral Kahler form. We also establish a symplectic version of the result. We conjecture that an equivariant version of our result is true.
Rights: © 2013. Published by Oxford University Press. All rights reserved.
RMID: 0020131521
DOI: 10.1093/qmath/has040
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_81104.pdfRestricted Access107.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.